Discussions that mention effexor

High & Low Blood Pressure board



Hi Pupa Smurf!
A couple of questions:
Did your sensations begin when you started Effexor? (i.e. have you had them the whole year?)
Or are these "symptoms" new?
Light-headedness, paresthesia (pins and needles), fatigue/and/or weakness are listed as possible side effects of Effexor.
On the other hand, these very same symptoms are COMMON in depression and/or anxiety, including the wierd pins and needles sensations. How are you sleeping these days? Poor sleep and consequent fatigue is common in depression, as you probably know. Since you mention you tried the Depression Board, I assume you are on Effexor for depression.
Nothing you tell us here seems cause for alarm. This could be a drug side-effect or a depression "side-effect" so to speak.
Has your doctor considered a different anti-depressant?
ONE MORE IMPORTANT QUESTION- How could he/she evaluate your blood-pressure without a cuff?
But, again, nothing you say sounds like cause for alarm. Keep us posted, okay?

im on effexor and have been on for 2 months, i had tingling sensations before this but have spread to my fingers now too